# SDR DXTR20180321001

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 11,609 hours, 9,148 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 66113521
- Condition: Gouged
- Location: Door Interior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ENTRY DOOR HAS A GOUGE ON THE INNER SURFACE OF THE DOOR SKIN IN THE FWD COUNTERBALANCE SPRING BAY.  THERE IS A DENT ON THE EXTERIOR SURFACE AT THE SAME LOCATION.
